# SDR HALA0700500

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 21,533 hours, 4,182 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 02064626
- Condition: Failed
- Location: Airspeed
- Part time: 16,885 hours, 3,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CAPT A/S INDICATOR FAILED ON FINAL APPROACH.  REPLACED CAPT A/S IND OPS CHECK OK PER MM 34-13-01.
